I would do atleast 5 opana 40s on the weekends and taking small pieces of suboxone (about a strip and a half for 5 days) as maintenance during the week. I needed to stop all of it so I went to my doctor and got clonidine and klonopin for a week for detox and then he is going to prescribe me something else. Today is Thursday, I started treatment Tuesday night. I have not had an opana since Sunday, but I last took the sub on Tuesday morning. I'm almost on day five for the opanas, but even with the clonidine and kpins I am still feeling pretty crappy. So am I still feeling sick because it's only been 2 days that I have been off subs? Or is this just the home stretch for my opiate detox?
Opiate Withdrawal - Am I withdrawing from opanas or suboxone?
- 15 Mar 2012 by FreshStart6
- 24 Jun 2012
- opana, suboxone, opiate dependence, opiate withdrawal, withdrawal, opiate
Added 15 Mar 2012:
FYI this was going on for about 3 years. Started with OxyContin but had to stop due to the Ops coming out. Switched to percot for a bit, then a supply of opanas started rolling in.
Hey I was on Opana for a while and had aweful withdrawals. I waited til I just couldn't stand my self any longer and then took a half of a suboxone strip. the next day I took a quarter and the next day the other quarter. Its now day ten since my last dose and I'm still waiting for the withdrawals. So far my only issue is that I tire real easy but I'm able to sleep and function at work. If this is as bad as it gets then suboxone is a miracle tool for me. May not work that way for everyone but I just wanted to share this just in case it helps someone. I've been battling this for a long time so I know how hard it is to kick. good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 5 answers
Posted 4 Feb 2011 • 3 answers
Posted 19 Mar 2011 • 2 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 20 Nov 2011 • 4 answers